Počet záznamů: 1

Emphatic convergence and sequential solutions of generalized linear differential equations

  1. 1.
    0369691 - MU-W 2012 RIV GE eng J - Článek v odborném periodiku
    Halas, Z. - Monteiro, G.A. - Tvrdý, Milan
    Emphatic convergence and sequential solutions of generalized linear differential equations.
    Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 27-49 ISSN 1512-0015
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: generalized linear differential equation * continuous dependence on a parameter * Kurzweil-Stieljes integral
    Kód oboru RIV: BA - Obecná matematika
    http://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm
    Trvalý link: http://hdl.handle.net/11104/0203698
    Název souboruStaženoVelikostKomentářVerzePřístup
    Tvrdy.pdf1259.8 KBVydavatelský postprintvyžádat